# SDR IPXA2014080183807

- Difficulty date: July 9, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 65,491 hours, 13,525 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, CRACK FOUND ON LOWER STRINGER 50.   INSTALLED TIME LIMITED REPAIR IAW WITH EO 5710-55063-A AND EA 011-5710-01-A5487.
